# SDR ASAA0995413

- Difficulty date: May 2, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 30,031 hours, 11,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON Z-ANGLE CHORD STA 269 LBL 11 RBL 11 WL 208.  REMOVED FABRICATED NEW 2" ANGLE AND REPLACED.
